# SDR YENA2024082201137

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 79,002 hours, 28,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#256, BZN-BOS. 'FUMES IN CABIN AT 1500` ON APPROACH. NO APU IN USE.' OPEN
